International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 28 |Article ID 490453 | https://doi.org/10.1155/S0161171201006913

Robert A. Herrmann, "Hyperfinite and standard unifications for physical theories", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 490453, 10 pages, 2001. https://doi.org/10.1155/S0161171201006913

Hyperfinite and standard unifications for physical theories

Received01 Mar 2001

Abstract

A set of physical theories is represented by a nonempty subset {SNjV|j} of the lattice of consequence operators defined on a language Λ. It is established that there exists a unifying injection 𝒮 defined on the nonempty set of significant representations for natural systems MΛ. If WM, then 𝒮W is a hyperfinite ultralogic and {SNjV(W)|j}=𝒮W(*W)Λ. A “product” hyperfinite ultralogic Π is defined on internal subsets of the product set *Λm and is shown to represent the application of 𝒮 to {W1,,Wm}M. There also exists a standard unifying injection SW such that 𝒮W(*W)*SW(*W).

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views58
Downloads303
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.